# SDR 2007UALA01271

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 61,935 hours, 10,106 cycles
- Engine: Pwa PW4060
- Engine time: 32,384 hours, 4,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SILENT SURGE.  [SUP 05-18-07]  REPLACED NR 2 ENG ELECTRONIC ENGINE CONTROL PER AMM 73 -21-04. RT ENG PIMU HAD 'EEC CH-A T29 RNG FAIL' REF SMC 2.  REF LOG 1 DURING ENG RUN AFTER REPLACE OF EEC FOUND PIMU FAULT 'EEC CH-A T29 RNG FAIL'. REPLACED NR 2 ENG LEFT 2.9 BLEED VALVE THERMOCOUPLE PER AMM 75-32-06, ENGINE CKS GOOD.  A/C RETURNED TO SERVICE.
